Forum

Its a bum deal!!! ha ha

Hello all. Need some advice??? I have been injecting avonax for a couple of years now and have noticed that my injections are getting harder and more painful. The muscles in my thighs feel lumpy and knoted. I put some of this down to losing 4 stone and my legs being half the size , but they feel different and it really hurts!!! I spoke to my ms nurse and she advised my sister injecting it in my bottem!! to give my legs a rest. Whilst I agree thats a good idea I don’t know of anyone injecting in there backside!!

If anyone has any experience of this please share. Just want to know if it hurts as much as I think it will and wheres best on the bum to inject that doesn’t hurt as much. Help!!!LOL

Hi Lolly, saw you had no replies and thought someone must be able to offer advice. So I am bumping you up and hoping you get some replies. I don`t inject, so am unable to advise. But hubby does for his RA. he puts it into his belly. Says it hurts in his legs.

luv Pollx

Yes I do this, I also inject in my tummy and arms. I’ve stopped injecting in my legs as loosing weight and muscle wastage mean there’s not enough flab there and it became painful. I dreaded the idea of injecting in my tummy but must say it’s the easiest place to inject.

Good luck